# SDR ASAA2015081716475

- Difficulty date: August 17, 2015
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 4,288 hours, 1,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161083
- Condition: Damaged
- Location: Bs 505l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS & GOUGES FOUND IN FWD CARGO BAY FLOOR PANEL BS 505L, BL 0.  ACFT GROUNDED.   FABRICATED A NEW FLOOR PANEL IAW DWG 453A1610, REV:B.  R & R FLOOR PANEL IAW AMM 25-52-10.
